# SDR SWAA053020

- Difficulty date: October 2, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 55,034 hours, 50,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Row 8-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND PHOTOLUMINESCENT STRIP WORN BETWEEN ROW 8 TO  ROW 12.  REMOVED AND REPLACED STRIP PER MM.
